# SDR SWAA113909A

- Difficulty date: May 25, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 31,934 hours, 18,518 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND, RT HORIZONTAL STABILIZER IN SPAR SKIN CRACKED.  REPAIRED SKIN PER SRM.
